# SDR SWAA2023102402660

- Difficulty date: September 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STR; STR R25; BS 520+19<[01] REMOVED AND REINSTALLED AND PERFORMED GOOD OPERATIONAL TEST OF RETRACTABLE LANDING LIGHT ASSEMBLY. IAW AMM 33-42-02-960-802.;[02] CERTIFIED ACTION 1.;[03] COMPLETED STEPS 6 AND 10;[04] CERTIFIED ACTION 3.;[05] DAMAGE REPAIRED PER 23-153-02888-WIP1.;[06] DAMAGE REPAIRED PER EA 23-153-02888.;[07] VERIFIED TASK COMPLETE
